# SDR ANCF20220511019

- Difficulty date: May 7, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N956AV
- Make and model: Airbus A320-214
- Aircraft serial: 6050
- Aircraft time: 20,557 hours, 12,889 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,560 hours, 12,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Component: Valve Skin Air, Technofan, NA
- Component part number: VFT300B00
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT:
07.MAY.2022 WO 54'368'555=> (DURING INITIAL CLIMB VENT AVNCS SYS FAULT COME ON ECAM, FOLLOWED)
DURING INITIAL CLIMB VENT AVNCS SYS FAULT COME ON ECAM, FOLLOWED BY VENT SKIN VALVE FAULT AND VENT BLOWER FAULT CABIN ALTITUDE CLIMBED UP TO 13000 FT FOLLOWED BY CAB PR EXCESS CAB ALT

ACTIONS TAKEN:
08.MAY.2022 WO 54'368'555=> IN ACCORDANCE WITH AMM TASK 21-26-00-810-804-A SUBTASK 21-26-00-865-058-A TEST WAS DONE NO HELP,CONTINUE STEP 4-A REPLACE THE VALVE SKIN AIR OUTLET,AVNCS VENT 22HQ.

08.MAY.2022 WO 54'368'555=> IN ACCORDANCE WITH AMM 21-26-53-00-002 A /400-001 A THE SKIN OUTLET WAS REMOVED AND REPLACED, TEST SATISFACTORY.
